Translator Disclaimer
February 2015 Pathwise versions of the Burkholder–Davis–Gundy inequality
Mathias Beiglböck, Pietro Siorpaes
Bernoulli 21(1): 360-373 (February 2015). DOI: 10.3150/13-BEJ570

Abstract

We present a new proof of the Burkholder–Davis–Gundy inequalities for $1\leq p<\infty$. The novelty of our method is that these martingale inequalities are obtained as consequences of elementary deterministic counterparts. The latter have a natural interpretation in terms of robust hedging.

Citation

Download Citation

Mathias Beiglböck. Pietro Siorpaes. "Pathwise versions of the Burkholder–Davis–Gundy inequality." Bernoulli 21 (1) 360 - 373, February 2015. https://doi.org/10.3150/13-BEJ570

Information

Published: February 2015
First available in Project Euclid: 17 March 2015

zbMATH: 1352.60060
MathSciNet: MR3322322
Digital Object Identifier: 10.3150/13-BEJ570

Rights: Copyright © 2015 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 1 • February 2015
Back to Top